I have been injecting a high dose of Gonal F (450 units) for about three days now. I'm on a low dose of Lupron as well. I feel tired and a bit breathless (like when you are recovering from the flu and aren't quite back up to speed--climbing stairs or doing anything energetic seems like a huge effort). A persistent headache and some mild queasiness is also bugging me. Anyone else have this, and if so, is there anything I can do to feel better? I thought about just resting and lying on the couch, but that doesn't seem to help too much. Can I expect these symptoms to get worse or better as I get closer to my retrieval date?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...